×

zbMATH — the first resource for mathematics

Found 2 Documents (Results 1–2)

Conca, Carlos (ed.) et al., Partial differential equations and inverse problems. Proceedings of the Pan-American Advanced Studies Institute on partial differential equations, nonlinear analysis and inverse problems, Santiago, Chile, January 6–18, 2003. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3448-7/pbk). Contemporary Mathematics 362, 177-187 (2004).
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Year of Publication
Classification